Nebraska, 2014Extreme Cold in Nebraska, December 30 to 31, 2014
December 30 to 31, 2014 · NWS LBF · 13 events in 13 counties and zones
An arctic airmass combined with brisk winds to produce dangerous wind chills of 30 below to 40 below across portions of western Nebraska during the evening and overnight hours on December 30-31, 2014.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An arctic airmass combined with brisk winds to produce dangerous wind chills of 30 below to 40 below across portions of western Nebraska during the evening and overnight hours on December 30-31, 2014.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Dec 30, 4:36 PM MST, 1 hour 24 minutes earlier.
Area forecast discussion, Dec 30, 4:36 PM MST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CST TUE DEC 30 2014
.SYNOPSIS...
ISSUED AT 334 PM CST TUE DEC 30 2014
A HIGH LATITUDE BLOCK IS FORECAST TO DEVELOP ACROSS NRN
ALASKA IN RESPONSE TO BUILDING HEIGHTS ACROSS THE NORTHEAST PACIFIC.
THIS WILL SUPPORT THE DEVELOPMENT OF A SERIES OF ARCTIC HIGH
PRESSURE SYSTEMS WHICH WILL MOVE INTO THE UPPER MIDWEST AND GREAT
PLAINS. A BRIEF MODEST WARM UP IS EXPECTED IN BETWEEN EACH HIGH
PRESSURE SYSTEM WHICH WOULD LIKELY PRODUCE HIGHS NEAR OF SLIGHTLY
ABOVE FREEZING. THE FORECAST CONCERN IS THE MAX AND MIN
TEMPERATURES. A FAIRLY STRONG ARCTIC FRONT IS NOW FORECAST TO MOVE
THROUGH SATURDAY WHICH COULD PRODUCE SNOW SHOWERS AND WINDY
CONDITIONS DURING THE DAY...OTHERWISE THE FORECAST IS DRY.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 334 PM CST TUE DEC 30 2014
AT 20Z...WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL LOW OVER THE
GREAT BASIN...WITH A TROUGH EXTENDING NORTHEAST THROUGH THE DAKOTAS
TO NORTHERN QUEBEC. COULD NOTE A PV ANOMALY OVER THE NORTH/SOUTH
DAKOTA BORDER WHICH WAS PUSHING SOUTH. STRONG NORTHERLY FLOW SEEN
GOING UPSTREAM BEHIND THE DAKOTAS PV ANOMALY AS RIDGING OVER THE
EASTERN PACIFIC EXTENDED INTO ALASKA. THE COLDEST AIR HOWEVER WAS
FROM THE ALONG THE AFOREMENTIONED TROUGH...FROM THE HIGH PLAINS INTO
NORTHERN QUEBEC WHERE 850MB TEMPERATURE READINGS RANGED FROM -20C TO
-30C ACCORDING TO 30.12Z SOUNDING DATA. AT THE SURFACE...HIGH
PRESSURE WAS SITUATED OVER NORTHEAST MONTANA AT MID AFTERNOON. WITH
THE COLD AIRMASS IN PLACE...AND AS CLOUDS HAVE BEEN OVER MUCH OF THE
AREA TODAY...TEMPERATURES HAVE TOPPED OUT IN THE SINGLE DIGITS FOR
MUCH OF THE FORECAST AREA. LIGHT SNOW CONTINUES TO FALL OVER
SOUTHWEST NEBRASKA THIS AFTERNOON. VISIBILITIES HAVE IMPROVED TO
2-3SM AT KIML AND KMCK SO MEASURABLE SNOW IS NOT ANTICIPATED YET
THIS AFTERNOON.
FOR TONIGHT...A DRY AIRMASS IS BEING PUSHED INTO THE REGION AS SKIES
OVER THE NORTHERN PLAINS ARE MOSTLY CLEAR. AS THE UPPER LEVEL PV
ANOMALY MOVES SOUTH TONIGHT SO WILL THE SURFACE HIGH AS IT WILL PASS
ACROSS WESTERN NEBRASKA. THE DRY AIR WILL LEAD TO SKIES BECOMING
CLEAR ACROSS THE FORECAST AREA THIS EVENING...AND AS THE HIGH MOVES
OVERHEAD WINDS WILL BECOME LIGHT OR CALM. THIS SHOULD LEAD TO
TEMPERATURES FALLING QUICKLY THIS EVENING AND EXPECTING TEMPERATURES
TO REACH MINIMUM VALUES EARLY...SHORTLY AFTER 06Z BECAUSE THE
SURFACE HIGH WILL BE MOVING SOUTH FAIRLY QUICKLY AND WINDS ARE
EXPECTED TO PICK UP A BIT BY MORNING. THE FORECAST DOES FOLLOW THE
COLDEST GUIDANCE VALUES WHICH SEEMS APPROPRIATE IN THIS SITUATION AS
TEMPERATURES WILL START NEAR ZERO...THERE IS DECENT SNOWPACK ACROSS
THE AREA...ALONG WITH HIGH PRESSURE MOVING ACROSS THE AREA. BY
12-15Z THE PRESSURE GRADIENT TIGHTENS JUST ENOUGH TO INCREASE WINDS
A BIT...TO AROUND 10KTS ESPECIALLY OVER NORTHERN NEBRASKA. ALTHOUGH
NOT REAL STRONG...WITH REAL TEMPERATURES OF -8F TO -25F WHICH ARE
CURRENTLY FORECAST...EVEN A 5 TO 10KT WIND WILL DROP WIND CHILLS TO
DANGEROUS LEVELS AND ONGOING WIND CHILL HEADLINES STILL LOOK
APPROPRIATE WITH A WIND CHILL WARNING MAINLY WEST OF HIGHWAY 83 AND
A WIND CHILL ADVISORY IN AREAS TO THE EAST.
THE AREA COMES INTO A SLIGHT WARM AIR ADVECTION REGIME THROUGH THE
DAY WEDNESDAY SO TEMPERATURES SHOULD BE ABLE TO WARM INTO THE TEENS
TO NEAR 20F AS 850MB TEMPERATURES WILL BE NEAR 15 DEGREES WARMER
THAN WHAT IS ONGOING TODAY. IT WON/T WARM FAST THOUGH AND WIND
CHILLS SHOULD REMAIN BELOW ZERO THROUGH 18Z. OTHERWISE WEATHER
SHOULD BE UNEVENTFUL ON WEDNESDAY WITH MOSTLY CLEAR SKIES.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 334 PM CST TUE DEC 30 2014
WEDNESDAY NIGHT THROUGH FRIDAY...A WEAK AREA OF HIGH PRESSURE WILL
MOVE OFF THE WRN HIGH PLAINS OF WYOMING WEDNESDAY NIGHT. THE LATEST
GUIDANCE INDICATES A GOOD CHANCE OF SUBZERO LOWS ACROSS WRN AND
SCNTL NEB. WINDS ARE LIGHT WEST AND NORTHWEST WHICH WOULD PROVIDE
GOOD DRAINAGE FOR LOWS ZERO TO MINUS 8F. FARTHER NORTH AND
EAST...WINDS STAY STRONG IN THE 850-700MB LAYER NEAR 30 KT WHICH IS
EXPECTED TO PRODUCE LOWS IN THE SINGLE DIGITS.
ON THURSDAY...THE INSIDE SLIDER MOVING THROUGH THE WRN STATES WILL
LIFT INTO THE FOUR CORNERS REGION. SOME MIDLEVEL CLOUDS MAY MOVE
INTO THE SWRN NEB FROM THIS SYSTEM WHILE OTHER CLOUDS FROM THE NRN
STREAM MOVE INTO NRN NEB. HIGHS RISE INTO THE MID AND UPPER 20S. THE
SCATTERED TO BROKEN CLOUD COVER LASTS INTO FRIDAY BUT THIS IS GOOD
BECAUSE LOWS FRIDAY MORNING WOULD ONLY FALL INTO THE SINGLE DIGITS
AND TEENS PROVIDING A BREAK FROM THE SUBZERO LOWS OF THE PREVIOUS
THREE MORNINGS.
HIGHS WARM A FEW DEGREES FRIDAY WITH THE WARMER STARTING POINT. 25
TO 30 IS THE FORECAST. THE TEMPERATURES AT H850-700MB REMAIN STATIC
THURSDAY AND FRIDAY. THE UPPER LOW APPEARS TO BE OFFSETTING ANY
WARMING ALOFT AND NO SIGNIFICANT CHINOOK DEVELOPS OFF THE CNTL HIGH
PLAINS. LOW PRESSURE MOVING THROUGH THE NRN PLAINS SIMPLY TUGS AT
ARCTIC HIGH PRESSURE ACROSS THE ROCKIES PIECE BY PIECE.
FRIDAY NIGHT THROUGH TUESDAY...THE MODELS TODAY ARE IN GOOD
AGREEMENT WITH THE PROGRESSION OF ARCTIC HIGHS MOVING SOUTH OUT OF
CANADA. TIMING DIFFERENCES LEAD TO DIVERGENT SOLNS BY TUESDAY.
REGARDLESS...LOW PRESSURE SHOULD BE CIRCULATING THROUGH THE NRN
PLAINS FRIDAY NIGHT AND THIS DEEPENING LOW WOULD KEEP THE ATMOSPHERE
WELL MIXED ACROSS THE NORTH WITH LOWS IN THE TEENS...SINGLE DIGITS
TO NEAR 10 SOUTH.
THE SFC LOW FRIDAY NIGHT IS ACTUALLY QUITE VIGOROUS AS IT OPERATES
ON A HIGHLY FOCUSED H850MB THERMAL FRONT. THE MODELS RESPOND BY
SETTING UP 30 TO 45 KT WINDS AT 500M AGL BEHIND THE FRONT SATURDAY.
THE ECM WAS THE STRONGEST WITH 45 KT. THIS WOULD PRODUCE 30 TO 45
MPH WINDS AT THE SFC AND HEAVY BLOWING SNOW. THE MODEL SKILL AT 108
HRS IS GENERALLY PRETTY GOOD BUT THIS IS THE FIRST RUN TO SHOW THIS
DEVELOPMENT SO CONFIDENCE IS LOW FOR NOW AND LATER MODEL RUNS WILL
BE MONITORED. FORECAST HIGHS ARE IN THE UPPER 20S TO LOWER 30S WHICH
IS CLOSE TO A BLEND OF THE 18Z TEMPERATURES IN THE GFS...ECM AND GEM
PLUS BIAS CORRECTION. BY 00Z H850MB TEMPS ARE -5 TO -18C WHICH MEANS
FALLING TEMPERATURES DEVELOP AT SOME POINT DURING THE AFTERNOON.
THE UPPER LEVEL CIRCULATION IS HIGHLY AMPLIFIED AND FAST WHICH MIGHT
NOT ALLOW FOR SIGNIFICANT COLD AIR DAMMING ACROSS THE ROCKIES. THUS
HIGHS SUNDAY CAN WARM UP TO THE 20S IN THE SOUTHWEST WHILE TEENS
HANG ON IN THE NORTHEAST. AN H850MB WARM FRONT QUICKLY DEVELOPS
SUNDAY NIGHT WHICH MOVES EAST INTO WRN NEB MONDAY. THE ECM IS VERY
COLD MONDAY HOLDING HIGHS IN THE SINGLE DIGITS AND TEENS WHILE THE
GFS SHOWS TEENS AND MOSTLY 20S. THE FORECAST FOLLOWS THE GFS FOR NOW
BUT THE ECM IS WORTH WATCHING.
TIMING DIFFERENCES IN THE GFS AND ECM LEAD TO 15 DEGREE DIFFERENCES
IN THE TEMPERATURE FORECAST TUESDAY. THE GFS IS FASTER AND COLDER
PULLING ANOTHER ARCTIC HIGH INTO THE FCST AREA WHILE THE SLOWER ECM
IS WARMER. THE SLOWER ECM STILL PULLS AN ARCTIC FRONT THROUGH THE
FCST AREA TUESDAY AFTN. THE FORECAST TAKES THE MIDDLE GROUND FOR
HIGHS IN THE 20S AND 30S WHICH IS CLOSE TO THE GEF.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 536 PM CST TUE DEC 30 2014
COLD ARCTIC SURFACE HIGH PRESSURE 1047MB DRIFTING SOUTH INTO
CENTRAL NEBRASKA OVER NIGHT. LIGHT WESTERLY WINDS OVER WESTERN
NEBRASKA AND LIGHT AND VARIABLE WINDS OVER CENTRAL NEBRASKA. FEW
HIGH THIN CIRRUS OVER SOUTHWEST NEBRASKA TONIGHT OTHERWISE VISUAL
FLIGHT RULES WITH CLEAR SKIES.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
WIND CHILL WARNING UNTIL NOON CST /11 AM MST/ WEDNESDAY FOR
NEZ004-005-022>025-035>037-056>059-069>071-094.
WIND CHILL ADVISORY UNTIL NOON CST WEDNESDAY FOR NEZ006>010-
026>029-038.
&&
SYNOPSIS...CDC
SHORT TERM...BROOKS
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Dec 30, 2:55 PM MST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CST TUE DEC 30 2014
NEZ004>010-022>029-035>038-056>059-069>071-094-312200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
355 PM CST TUE DEC 30 2014 /255 PM MST TUE DEC 30 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TONIGHT.
VERY COLD TEMPERATURES WILL COMBINE WITH WESTERLY WINDS TO DROP
WIND CHILLS TO DANGEROUS LEVELS ACROSS NEBRASKA TONIGHT. WIND
CHILLS WILL REACH 20 BELOW TO NEAR 30 BELOW ZERO BY EARLY EVENING
AND IN WESTERN NEBRASKA...WILL FALL FURTHER TO 30 BELOW TO 40
BELOW ZERO LATE THIS EVENING AND OVERNIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WIND CHILLS WILL REMAIN AT DANGEROUSLY COLD LEVELS WEDNESDAY
MORNING BUT WILL GRADUALLY IMPROVE. BY MID DAY...WIND CHILLS ARE
EXPECTED TO RISE TO 15 BELOW TO 20 BELOW ZERO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
BROOKS
In the hours before
Local storm report, Dec 30, 1:02 PM MST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
202 PM CST TUE DEC 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM SNOW LYNCH 42.83N 98.47W
12/30/2014 M2.0 INCH BOYD NE CO-OP OBSERVER
SNOWFALL FROM YESTERDAY
&&
JGOMEZExtreme Cold/Wind Chill, Sheridan
- When
- December 30, 6:00 PM MST to December 31, 10:00 AM MST
- Where
- Sheridan forecast zone
- Reported by
- ASOS
- Coordinates
- 42.505, -102.409 (the zone’s center; the record gives no point)
Nearby Alliance ASOS reported a wind chill value of 36 below at 6 pm MST on December 30th. Dangerous wind chill values of 30 below to 40 below were common across Sheridan County during the evening hours on December 30th into the morning hours on December 31st.
Extreme Cold/Wind Chill, Eastern Cherry
- When
- December 30, 8:00 PM CST to December 31, 10:00 AM CST
- Where
- Eastern Cherry forecast zone
- Reported by
- ASOS
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Valentine ASOS reported a wind chill of 34 below at 9 pm CST on January 30th. Dangerous wind chill values of 30 below to 40 below were common across eastern Cherry County during the overnight hours on December 30th into the morning hours on December 31st.
Extreme Cold/Wind Chill, Keith
- When
- December 30, 8:00 PM MST to December 31, 10:00 AM MST
- Where
- Keith forecast zone
- Reported by
- AWOS
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Ogallala AWOS reported a wind chill of 31 below at 8 pm MST on January 30th. Dangerous wind chill values of 30 below to 40 below were common across Keith County during the overnight hours on December 30th into the morning hours on December 31st.
Extreme Cold/Wind Chill, Garden
- When
- December 30, 11:00 PM MST to December 31, 10:00 AM MST
- Where
- Garden forecast zone
- Reported by
- RAWS
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
A RAWS site at Crescent Lake reported a wind chill of 30 below at 11 pm MST on January 30th. Dangerous wind chill values of 30 below to 40 below were common across Garden County during the overnight hours on December 30th into the morning hours on December 31st.
Extreme Cold/Wind Chill, Grant
- When
- December 30, 11:00 PM MST to December 31, 10:00 AM MST
- Where
- Grant forecast zone
- Reported by
- RAWS
- Coordinates
- 41.915, -101.740 (the zone’s center; the record gives no point)
A nearby RAWS site at Crescent Lake reported a wind chill of 30 below at 11 pm MST on January 30th. Dangerous wind chill values of 30 below to 40 below were common across Grant County during the overnight hours on December 30th into the morning hours on December 31st.
Extreme Cold/Wind Chill, Arthur
- When
- December 30, 11:00 PM MST to December 31, 10:00 AM MST
- Where
- Arthur forecast zone
- Reported by
- RAWS
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
A nearby RAWS site at Crescent Lake reported a wind chill of 30 below at 11 pm MST on January 30th. Dangerous wind chill values of 30 below to 40 below were common across Arthur County during the overnight hours on December 30th into the morning hours on December 31st.
Extreme Cold/Wind Chill, Lincoln
- When
- December 31, 12:00 AM CST to 10:00 AM CST
- Where
- Lincoln forecast zone
- Reported by
- ASOS
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
North Platte ASOS reported a wind chill of 30 below at midnight CST on January 31st. Dangerous wind chill values of 30 below to 35 below were common across Lincoln County during the early morning into the morning hours on December 31st.
Extreme Cold/Wind Chill, Deuel
- When
- December 31, 1:00 AM MST to 10:00 AM MST
- Where
- Deuel forecast zone
- Reported by
- Mesonet
- Coordinates
- 41.112, -102.334 (the zone’s center; the record gives no point)
A mesonet observation near Big Springs reported a wind chill of 31 below at 2 am MST on January 31st. Dangerous wind chill values of 30 below to 40 below were common across Deuel County during the early morning into the morning hours on December 31st.
Extreme Cold/Wind Chill, Perkins
- When
- December 31, 1:00 AM MST to 10:00 AM MST
- Where
- Perkins forecast zone
- Reported by
- ASOS
- Coordinates
- 40.851, -101.650 (the zone’s center; the record gives no point)
Nearby Imperial ASOS reported a wind chill of 31 below at 1 am MST on January 31st. Dangerous wind chill values of 30 below to 40 below were common across Perkins County during the early morning into the morning hours on December 31st.
Extreme Cold/Wind Chill, Chase
- When
- December 31, 1:00 AM MST to 10:00 AM MST
- Where
- Chase forecast zone
- Reported by
- ASOS
- Coordinates
- 40.524, -101.698 (the zone’s center; the record gives no point)
Imperial ASOS reported a wind chill of 31 below at 1 am MST on January 31st. Dangerous wind chill values of 30 below to 40 below were common across Chase County during the early morning into the morning hours on December 31st.
Extreme Cold/Wind Chill, Hayes
- When
- December 31, 2:00 AM CST to 10:00 AM CST
- Where
- Hayes forecast zone
- Reported by
- ASOS
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Nearby Imperial ASOS reported a wind chill of 31 below at 2 am CST on January 31st. Dangerous wind chill values of 30 below to 35 below were common across Hayes County during the early morning into the morning hours on December 31st.
Extreme Cold/Wind Chill, Western Cherry
- When
- December 31, 3:00 AM MST to 10:00 AM MST
- Where
- Western Cherry forecast zone
- Reported by
- Department of Highways
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
A Nebraska Department of Roads weather station reported a wind chill of 47 below at 5 am MST on January 31st. Dangerous wind chill values of 30 below to 40 below were common across western Cherry County during the overnight hours on December 30th into the morning hours on December 31st.
Extreme Cold/Wind Chill, Frontier
- When
- December 31, 7:00 AM CST to 10:00 AM CST
- Where
- Frontier forecast zone
- Reported by
- ASOS
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
Nearby McCook ASOS reported a wind chill of 31 below at 7 am CST on January 31st. Dangerous wind chill values of 30 below to 35 below were common across Frontier County during the morning hours on December 31st.
- Extreme Cold/Wind Chill
- Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in California, December 30 to 31, 20142 deaths · 68 kt wind · 5 events
- Winter Weather and Cold in Nevada, December 30 to 31, 20141 death · $20,000 · 4 events
- Winter Weather in Texas, December 30 to 31, 201415 injured · 16 events
- High Wind and Strong Wind in California, December 30 to 31, 2014$207,000 · 56 kt wind · 53 events
- Heavy Snow and Winter Weather in Arizona, December 30 to 31, 2014$525,000 · 4 events
- Lake-Effect Snow in New York, December 30 to 31, 2014$145,000 · 3 events
- Heavy Snow in Arizona, December 30 to 31, 20146 injured · 7 events
- Heavy Snow and Winter Weather in California, December 30 to 31, 2014$60,000 · 3 events
- Heavy Snow and Strong Wind in California, December 30 to 31, 2014$50,000 · 2 events
- Winter Storm in Texas, December 30 to 31, 201421 events
- Ice Storm and Winter Weather in Texas, December 30 to 31, 201420 events
- Winter Storm and Heavy Snow in California, December 30 to 31, 2014$9,000 · 69 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 551326, 551329, 551332, 551328, 551330, 551331, 551336, 551333, 551334, 551335, 551337, 551327, 551338.